# SDR UPS04441926

- Difficulty date: February 5, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 70,871 hours, 20,783 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  RAP ITEM N672 46-05 CRACK AT BS 1785 - 1792 STR 23L - 25L REMOVE FOR FURTHER ACTION.  REPLACED REPAIR DOUBLER PER RS R52-32-35109 RELATED AREA SIDE CARGO DOOR RIGGING AND OPERATION CHECK DONE PER MM 52-32-00.  SATISFACTORY AND EO B747-5230-19954-A.
